Zavisimosti v relâcionnyh strukturah dannyh

Tal'hajm, B.: Zavisimosti v relâcionnyh strukturah dannyh. Acta cybernetica, (7) 1. pp. 115-125. (1985)

[img] Cikk, tanulmány, mű
cybernetica_007_fasc_001_115-125.pdf

Download (886kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1985
Volume: 7
Number: 1
Page Range: pp. 115-125
ISSN: 0324-721X
Language: orosz
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 124-125.; Summary
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12380

Actions (login required)

View Item View Item